数学科学学院
Faculty of Mathematical Sciences
当前位置: 首页>>通知公告>>正文

喜报:王丰辉博士两篇论文入选ESI高被引论文库

2016年04月06日 00:00

我院王丰辉博士两篇论文:Wang, Fenghui; Xu, Hong-Kun Cyclic algorithms for split feasibility problems in Hilbert spaces. Nonlinear Anal. 74 (2011), no. 12, 4105–4111、Wang, Fenghui; Xu, Hong-Kun Approximating curve and strong convergence of the CQ algorithm for the split feasibility problem. J. Inequal. Appl. 2010, Art. ID 102085, 1-13入选ESI高被引论文库!

特此祝贺!

数学科学学院

2016年4月6日

all rights reserved by 洛阳师范学院数学科学学院 洛阳师范学院数学科学学院网络编辑部